Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the solutions of second order linear differential equations


Author: Choy-Tak Taam
Journal: Proc. Amer. Math. Soc. 4 (1953), 876-879
MSC: Primary 36.0X
MathSciNet review: 0060102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip Hartman, On linear second order differential equations with small coefficients, Amer. J. Math. 73 (1951), 955–962. MR 0045896
  • [2] Choy-Tak Taam, Non-oscillation and comparison theorems of linear differential equations with complex-valued coefficients, Portugaliae Math. 12 (1953), 57–72. MR 0054115
  • [3] Choy-tak Taam, Non-oscillatory differential equations, Duke Math. J. 19 (1952), 493–497. MR 0051994
  • [4] Aurel Wintner, On the non-existence of conjugate points, Amer. J. Math. 73 (1951), 368–380. MR 0042005

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0060102-X
Article copyright: © Copyright 1953 American Mathematical Society